News‎ > ‎

2014 MOPAR Canadian Superbike Championship Rd 1 Schedule of Events

posted Jun 1, 2014, 10:06 AM by Statoni Racing   [ updated Jun 1, 2014, 10:07 AM ]

2014 MOPAR Canadian Superbike Championship Schedule of Events - Round 1: Shannonville Motorsport Park - Pro Circuit

Click here to download a PDF version of this schedule

FRIDAY, JUNE 6
6:45 AM Registration and Technical Inspection Opens (Registration will close at 3 PM)
8:00 AMMandatory Rider’s Meeting 
NOTE:  All sessions have time/duration listed, and will run as per the Digital Clock in the Pit lane; Sessions will be shortened and revised as necessary and announced

MORNING PRACTICE SESSIONS
8:30 AM  RACE Regional (Group 1) Lightweight Sportsman / Middleweight Sportsman (20 min)
9:00 AM  Hindle Exhaust Pro Sport Bike (20 minutes)
9:30 AM  Bell Helmets Am Sport Bike (20 minutes)
10:00 AM  RACE Regional (Group 2) Heavyweight Sportsman (20 minutes)
10:30 AM  Mopar Pro Superbike Feature (40 minutes) 
11:20 AM  Magneti Marelli Am Superbike (20 minutes)
11:50 AM  Honda CBR250R Series (20 minutes)
12:20 PM LUNCH Break and Bike Pick-Up 

AFTERNOON PRACTICE SESSIONS:
1:10 PM RACE Regional (Group 1) Lightweight Sportsman / Middleweight Sportsman (20 min)
1:40 PM  Hindle Exhaust Pro Sport Bike (25 minutes)
2:15 PM  Bell Helmets AM Sport Bike (20 minutes)
2:45 PM  RACE Regional (Group 2) Heavyweight Sportsman (20 minutes)
3:15 PM  Mopar Pro Superbike Feature (40 minutes)
4:05 PM  Magneti Marelli AM Superbike (20 minutes)4:35 PM  Honda CBR250R Series (20 minutes)

SATURDAY, JUNE 7
7:00 AM Registration and Technical Inspection Opens (Registration will close at 11 AM)
8:00 AM Mandatory Rider’s Meeting NOTE: All sessions have time/duration listed, and will run as per the Digital Clock in the Pit lane; Sessions will be shortened and revised as necessary and announced              

MORNING PRACTICE & QUALIFYING SESSIONS
8:30 AM  RACE Regional (Group 1) Lightweight Sportsman QUALIFYING (15 minutes)
8:55 AM  Hindle Exhaust Pro Sport Bike (20 minutes)
9:20 AM  Bell Helmets AM Sport Bike (20 minutes)
9:50 AM  RACE Regional (Group 2) Middleweight Sportsman (15 minutes)
10:15 AM  Mopar Pro Superbike Feature (40 minutes) 
11:05 AM  Magneti Marelli Amateur Superbike (20 minutes) 
11:25 AM  Honda CBR250R Series National Championship QUALIFYING (20 minutes)
11:50 AM  RACE Regional Hvwt Sportsman (15 minutes) 
12:10 PM  LUNCH Break and Bike Pick-Up

AFTERNOON QUALIFYING SESSIONS and RACES:
Class competitors must remain in Pit Lane until release by Officials after completion of each Q Session 
1:00 PM  Hindle Exhaust Pro Sport Bike (25 minutes)
1:30 PM  RACE Regional: Lightweight Sportsman (10 lap Final Race) 
1:55 PM  Bell Helmets Amateur Sport Bike (20 minutes)
2:25 PM  Honda CBR250R Series National Round # 1 – 10 Lap Race
2:50 PM  Mopar Pro Superbike Feature (40 minutes – final ten minutes for top ten)
3:40 PM  RACE Regional Middleweight Sportsman (10 Lap Heat Race) 
4:15 PM  Magneti Marelli Amateur Superbike (20 minutes)
4:40 PM  RACE Regional Heavyweight Sportsman (10 Lap Heat Race) 
5:00 PM  Podium Presentation for:
RACE Lightweight Sportsman & Honda CBR250R Series National Championship – Round One

SUNDAY, JUNE 8
7:30 AM  Registration Opens (Closes at 10 AM)
8:00 AM  Mandatory Rider’s Meeting NOTE: All sessions have time/duration listed, and will run as per the Digital Clock in the Pit lane; Sessions will be shortened and revised as necessary and announced             
WARM-UP SESSIONS AND RACES:                                     
8:30 AM  Honda CBR250R Series National Championship (15 minutes)
8:50 AM  Hindle Exhaust Pro Sport Bike (20 minutes)
9:15 AM  RACE Regional Middleweight Sportsman (15 minutes)
9:40 AM  Bell Helmets AM Sport Bike (20 minutes).       
10:10 AM  Mopar Pro Superbike Feature (25 minutes)
10:45 AM  RACE Regional Heavyweight Sportsman (15 min)
11:05 AM  Magneti Marelli AM Superbike (20 minutes)
11:30 AM  Honda CBR250R Series National Round # 2 – 10 Lap Race (Podium Following National Race)
11:55 AM - 12 45 PM Lunch Break and Bike Pick-Up
12:45 PM Opening Ceremonies, National Anthem & Pro Sport Bike National Roll-Out  

1:00 PM NATIONAL Round One FINAL EVENTS 
(Trophy Podium Presentations at end of day except where specified)
1. Hindle Exhaust Pro Sport Bike - 18 Laps 
2. RACE Regional Middleweight Sportsman - 10 Laps 
3. Bell Helmets Amateur AM Sport Bike - 14 Laps
4. RACE Regional – Heavyweight Sportsman – 10 Laps
3:00 PM (approx.)
5. Roll Out for 22 Lap Superbike Feature by Mopar – NATIONAL Round # 1 of 5 Podium Trophy Presentation Following Race 
6. Magneti Marelli AMATEUR SUPERBIKE – 14 Laps – Podium Post Race
National & Regional Trophy Presentations Immediately Following AM Superbike Podium